# SDR COMA0560620

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 9,515 hours, 8,370 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5709 - ON ARRIVAL AT THE GATE IN BOS AND UPON SHUTTING-DOWN THE APU, SMOKE WAS OBSERVED FROM THE APU DUCT.  SMOKE HAD FILLED THE AFT EQUIPMENT BAY.  DEFERRED THE APU PER MEL 49-10-01-2.
